Title

A Maximum-Entropy Meshfree Method for Computation of Invariant Measures

Document Type

Article

Publication Date

5-1-2020

Department

Mathematics

School

Mathematics and Natural Sciences

Abstract

© 2020 Global Science Press. All rights reserved. Let S : XX be a nonsingular transformation such that the corresponding Frobius-Perron operator PS : L1(X) has a stationary density ƒ*. We propose a maximum-entropy method based on a meshfree approach to the numerical recovery of ƒ*. Numerical experiments show that this approach is more accurate than the maximum-entropy method based on piecewise linear functions, provided that the movements involved are known. Moreover, it has a smaller computational cost than the method mentioned.

Publication Title

East Asian Journal on Applied Mathematics

Volume

10

Issue

2

First Page

338

Last Page

353

Find in your library

Share

COinS